advertisement
Question
Posted by: KT | 2012/01/17

Blood pressure

Hi
I am a 45yr old woman. Powerwalk everyday and I eat heathily &  vegetarian. I am 1.61m and my weight is 51kg. I have hypertension and take medication. Cipla Losarten (100mg) daily. For the last few months my BP has dropped a lot. It is most days 92/60. It used to be 130/74. Yesterday it dropped to 84/56. I am feeling light headed, dizzy and very tired lately. Do I need to take a lower dose of BP pill? Will my BP keep dropping if I don''t change dose? Is this dangerous? My pulse is average 70.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCardiologist

Dear KT

You are young and slim and to me it looks as though you do not need any medication to reduce blood pressure. Most of the time your systolic pressure is below 100! Even without Losartan it would still be well within normal limits.

Your blood pressure will not keep dropping if you keep taking Losartan, However please bear in mind that blood pressure is very variable and it seems likely that your real average blood pressure iss not as high as it was thought to be. If any doubt remains, then your doctor could arrange for you to have 24 hours of blood pressure monitoring, with a machine which will record your blood pressure every half hour during the day and every hour at night. This should give a much better idea of your true blood pressure.

I suggest you go back to your doctor and discuss it with him or her, but I very much doubt that you will need long term blood pressure medication in the foreseeable future.

Best wishes
JT

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Beniamino Marini | 2012/02/05

Drs . I am 69 years of age with a little arithmia and with a puzzling
blood pressure ( very high in the morning   dyestolic = + - 90/100
Systolic = + - 180 ) In the evening before sleeping perfect !
( dyestolic = + - 70 and systolic = + - 140 .
Could you be so kind to tell me why ?
Thanking you in anticipation
Ben

Reply to Beniamino Marini
Posted by: Cardiologist | 2012/01/23

Dear KT

You are young and slim and to me it looks as though you do not need any medication to reduce blood pressure. Most of the time your systolic pressure is below 100! Even without Losartan it would still be well within normal limits.

Your blood pressure will not keep dropping if you keep taking Losartan, However please bear in mind that blood pressure is very variable and it seems likely that your real average blood pressure iss not as high as it was thought to be. If any doubt remains, then your doctor could arrange for you to have 24 hours of blood pressure monitoring, with a machine which will record your blood pressure every half hour during the day and every hour at night. This should give a much better idea of your true blood pressure.

I suggest you go back to your doctor and discuss it with him or her, but I very much doubt that you will need long term blood pressure medication in the foreseeable future.

Best wishes
JT

Reply to Cardiologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement